Currently browsing: Items authored or edited by Peter Borg

3 items in this list.
Generated on Sun Jan 16 13:09:56 2022 GMT.

Jump to:

B

BTo Top

Borg, Peter (2009). A short proof of a cross-intersection theorem of Hilton. Discrete Mathematics, 309(14) pp. 4750–4753.

Borg, Peter (2007). Intersecting systems of signed sets. Electronic Journal of Combinatorics, 14(1) R41.

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0